Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cenobamate

Cenobamate

Has anyone reduced their medication and been put on Cenobamate instead?

A MyEpilepsyTeam Member said:

cenobamat (brand name is xcopri) is a controlled meds. it treats partial (focal onset aware) seizures. it comes in (Phone number can only be seen by the question and answer creators), and 200 mg. side effects: sleepy and tired, dizziness, double vision, headaches. tips avoid driving, operating heavy machinery, or other dangerous activities until you see how cenobamate affects you. cenobamate may slow your thinking and motor skills and may affect your vision. do not drink alcohol or take any other medicines that can make you either sleepy or dizzy while you are on cenobamate without first talking to your health care provider. serious side effects: suicidal thoughts and behavior, DRESS/multiorgan hypersensitivity, QT shortening, and cenobamate withdrawal.
there is a lot more in this link... i just got the important stuff down.
https://www.epilepsy.com/medications/cenobamate

posted over 1 year ago
A MyEpilepsyTeam Member said:

Unfortunately, it's another drug... controlled substance

posted over 1 year ago
A MyEpilepsyTeam Member said:

I emailed My Neurologist today about the Med. She said it has been approved and if I still want to try it She'll change My Vimpat to it.

posted about 1 year ago
A MyEpilepsyTeam Member said:

I heard it’s new on the market & no generic brands. They only sell in 100mg at the pharmacy. And yes, I have tried it. I started w/12.5mg for 2wks, 25mg for next 2wks, 50mg for 2wks then I was supposed to take 100mg. Bad side effects so I stopped taking it.

posted about 1 year ago
A MyEpilepsyTeam Member said:

Hi baby girl some tablets are going to put weight on you that’s part of the side effects your doctor is just thinking of the brain side of it I’ve got 4 tablets and I bet at least 2 of them has the side effects of putting weight on me I was getting one of my tablets increased lyrica/pregablin to 300mg twice I only just started taking it in the morning and 250mg at night for another fornight I’ve got just a week and 1 day left until I’m on 300mg twice a day I noticed when I was taking the 300mg in the morning it was making really tired and it was the wrong strength for me I phoned my epilepsy nurse and she heard how tired I was and agreed so I have to get it reduced I’m basically a zombie sleeping in the afternoon sleeping an extra hour before my dinner then I’m up it’s affecting my sleeping pattern so I wonder if your doctor is looking at the brainwaves seeing it settled and if it gets reduced seizures start again x x

posted over 1 year ago
Already a Member? Log in